| Model Number |
3149 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
01/01/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Related manufacturer reference number: 1627487-2023-03650.It was reported that the patient experienced ineffective therapy and both of the patient's leads had high impedances.As a result, surgical intervention may be undertaken in the future to address the issue.
Additional Manufacturer Narrative
Date of event is estimated.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.